# SDR NSVA20070076

- Difficulty date: March 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 26,964 hours, 28,644 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 531706
- Part serial: 029
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP HAS EXCESSIVE UP AND DOWN SLACK AND FLIGHT IDLE LIGHT ON STATUS PANEL IS ON.  REMOVED AND REPLACED THROTTLE QUADRANT IAW SAAB AMM 76-10-05-04 PN 53170-6 SN ON 252 SN OFF 029, OPS CHK IS REQUIRED.  OPS CHK IAW 76-10-05.  OPS CHK GOOD.
